Jump to content
CrazyBoards.org

Provigil withdrawals?


tek

Recommended Posts

I was switched from Adderal XR to Provigil (200mg am, sometimes another 200mg in afternoon) a couple of months ago to see if a lack of amphetamines would improve my mood (it didn't, really...but I digress). Just a few days ago, my pdoc switched me back to Adderall (instant release this time) and the first day of no Provigil was WEIRD. I've never experienced anything like this, especially on Adderall! In the morning, I felt a little short of breath but fairly awake and okay. A few hours after that, I started feeling reserved...almost locked inside of myself. I was pretty much zoning out. Not saying anything, paying attention to anything, or really thinking too much. My body didn't feel like lead weight so much as a statue. I just didn't need to move, didn't want to move, etc. Obviously, I had zero motivation do anything at all. I finally gave up and laid down on the couch, awake with my eyes closed, for over an hour. At some point, it dawned on me that perhaps this was some sort of Provigil rebound effect. I mean, what else could it be? The drug "promotes wakefulness" and "alertness", and those were quite lacking despite a regular dose of Adderall! So, I took a dose of Provigil to test the theory and voila, I was normal again within 45 minutes.

Naturally, I reported this to the pdoc's voicemail and advised that I would be splitting my doses and "weaning" off of Provigil because it was obvious to me that there was some sort of rebound going on. To further support my theory, I took a half dose of Provigil this morning and I'm fine today.

I'm curious if anyone else experienced Provigil withdrawal or rebound, while starting another stimulant or not? This weirdness must have happened to someone other than me! ;)

Link to comment
Share on other sites

I've taken half or no dose from time to time and I feel like I tree when I do.

A really hollow tree.

SZS

Weird, that's exactly how I felt. I couldn't really describe it, but you did perfectly! I cut my doses in half for the last two days, now I'm on fourths for today and tomorrow. Hopefully all will be smooth sailing from there.

Link to comment
Share on other sites

  • 1 month later...
  • 3 weeks later...

the way you guys describe is kind of how I am feeling after about 4 hours of taking my Adderall XR 20 mg. I cant figure out what the hell is going on.

Probably the withdrawal/rebound/wearing off effect. It should kick back up when the second release occurs.

Link to comment
Share on other sites

  • 1 year later...
Guest Silly Sally

I'm currently weaning off provigil and yes, I'm having the weird shortness of breath issue. The other thing that's weird is that if I don't take it in the morning when I usually do (say, 9am) then at 330am the next morning, I bolt awake and can't go back to sleep. It's like my brain is like "WHERE IS MY PROVIGIL??? I WON'T LET YOU SLEEP UNTIL I GET SOME". It's not BAD, don't get me wrong, but it's weird.

Link to comment
Share on other sites

Guest stuckinbedfromprovigil

I've never gotten withdrawals from it either.

~ May

I think I'm having withdrawals of some sort right now. I stopped taking provigil- 200-400mg daily and vicodin- (2) 10/325's 4X's a day pretty much cold turkey a few days ago because of bad stomach pain, nausea,heartburn and not being able to keep food in me- I lost 70 lbs in 6 months on provigil- 12 lbs just last week! It was so hard because i felt good on the provigil until the last week. then I felt like a zombie for 3 days stuck in bed and today i felt better in the am but am starting to get shaky and feeling weak with stomach pains...the shaky is like if i haven't eaten in a long time but i just ate 30 mins ago and had some applejuice. I'm going to try taking 1/2 of a 200mg tab and see if that brings me back, if so I'll do a slower wean off- anyone have any guide of time to wean off? anyone have stomach isssues or reflux with taking it? thanks

Link to comment
Share on other sites

Guest stuckinbedfromprovigil

I've never gotten withdrawals from it either.

~ May

I think I'm having withdrawals of some sort right now. I stopped taking provigil- 200-400mg daily and vicodin- (2) 10/325's 4X's a day pretty much cold turkey a few days ago because of bad stomach pain, nausea,heartburn and not being able to keep food in me- I lost 70 lbs in 6 months on provigil- 12 lbs just last week! It was so hard because i felt good on the provigil until the last week. then I felt like a zombie for 3 days stuck in bed and today i felt better in the am but am starting to get shaky and feeling weak with stomach pains...the shaky is like if i haven't eaten in a long time but i just ate 30 mins ago and had some applejuice. I'm going to try taking 1/2 of a 200mg tab and see if that brings me back, if so I'll do a slower wean off- anyone have any guide of time to wean off? anyone have stomach isssues or reflux with taking it? thanks

oh and I do have the shortness of breathe/rapid heartbeat feeling as well

Link to comment
Share on other sites

  • 2 months later...

Thank you for this post. I am on provigil 200 mg. And been taking it for several months. I wanted to stop and see how i felt cause I don't want to be on it much longer. I want to feel good all on my own. Well I didn't take it for 3 days, and felt so groggy and tired. It was only getting worse. I am taking this medication due to cronic fatigue. This worries me. has anyone else had this issue?

Link to comment
Share on other sites

  • 1 year later...

I've never gotten withdrawals from it either.

~ May

I think I'm having withdrawals of some sort right now. I stopped taking provigil- 200-400mg daily and vicodin- (2) 10/325's 4X's a day pretty much cold turkey a few days ago because of bad stomach pain, nausea,heartburn and not being able to keep food in me- I lost 70 lbs in 6 months on provigil- 12 lbs just last week! It was so hard because i felt good on the provigil until the last week. then I felt like a zombie for 3 days stuck in bed and today i felt better in the am but am starting to get shaky and feeling weak with stomach pains...the shaky is like if i haven't eaten in a long time but i just ate 30 mins ago and had some applejuice. I'm going to try taking 1/2 of a 200mg tab and see if that brings me back, if so I'll do a slower wean off- anyone have any guide of time to wean off? anyone have stomach isssues or reflux with taking it? thanks

Oh how weird, this post is probably old but my insurance recently stopped paying for Provigil and I've been off for about a week now. I wasn't sure yesterday if I was getting the flu or having a mono relapse or something, or if it was the lack of Provigil. I had stomach issues too. But I feel completely made of lead AND like a statue. My mind isn't really working, I just want to stare into space. I've been on the sofa for about 20 hours in silence. I don't even feel like watching tv.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...